# SDR M7K2008F00104

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 350A25040500
- Condition: Cracked
- Location: Oil Cooler
- Part time: 2,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK WAS DISCOVERED RADIATING TO THE EDGE OF THE MOUNTING FLANGE AND INWARD TOWARD THE CENTER OF THE FLANGE FROM THE EDGE OF THE SCREW CONTACT SURFACE.  TOTAL CRACK LENGTH EXCEEDS 2.5 INCHES.  (K)
